# SDR ARWA0010204

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 193A1158
- Aircraft time: 56,929 hours, 20,261 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1549334
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A CRACK IN THE BULKHEAD CAP AT STATION 449.0 BETWEEN STRINGERS 40 & 41 WAS DISCOVERED.  PERMANENT REPAIR COMPLETED IAW SRM 53-11-00.
